RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 4, Pages 533–541 (Mi mz1079)  

This article is cited in 5 scientific papers (total in 5 papers)

The majorization principle for $p$-valent functions

V. N. Dubinin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1079

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:4, 447–453

Bibliographic databases:

UDC: 517.54
Received: 08.01.1997

Citation: V. N. Dubinin, “The majorization principle for $p$-valent functions”, Mat. Zametki, 65:4 (1999), 533–541; Math. Notes, 65:4 (1999), 447–453

Citation in format AMSBIB
\Bibitem{Dub99}
\by V.~N.~Dubinin
\paper The majorization principle for $p$-valent functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 4
\pages 533--541
\mathnet{http://mi.mathnet.ru/mz1079}
\crossref{https://doi.org/10.4213/mzm1079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1715052}
\zmath{https://zbmath.org/?q=an:0972.30009}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 4
\pages 447--453
\crossref{https://doi.org/10.1007/BF02675358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1079
  • https://doi.org/10.4213/mzm1079
  • http://mi.mathnet.ru/eng/mz/v65/i4/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, N. V. Eirikh, “Obobschennyi privedennyi modul”, Dalnevost. matem. zhurn., 3:2 (2002), 150–164  mathnet  elib
    2. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Izbrannye zadachi geometricheskoi teorii funktsii i teorii potentsiala”, Dalnevost. matem. zhurn., 8:1 (2008), 46–95  mathnet  elib
    3. Dubinin V.N., Vuorinen M., “Robin Functions and Distortion Theorems for Regular Mappings”, Math. Nachr., 283:11 (2010), 1589–1602  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. V. N. Dubinin, “A new version of circular symmetrization with applications to $p$-valent functions”, Sb. Math., 203:7 (2012), 996–1011  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Papadimitrakis M., Pouliasis S., “Condenser Capacity Under Multivalent Holomorphic Functions”, Comput. Methods Funct. Theory, 13:1 (2013), 11–20  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:265
    Full text:46
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019